MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP346H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle.There were no adverse patient consequences reported.No additional information could be provided.

Brand Name
MCRYL+ VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10091923
Report Number2210968-2020-04153
Device Sequence Number3881368
Product Code GAM
UDI-Device Identifier10705031046436
UDI-Public10705031046436
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCP346H
Device Catalogue NumberMCP346H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date05/27/2020
Patient Sequence Number1